Sounds like your current doctor does not have a clue . Having said that , some people note positive and negative effects of an antidepressant within a week. But to suggest to increase the dosage before 3-6 weeks as you said - is rather silly. I would suggest you find a more experienced doctor.
I've been watching your thread and i think its time to move on. there are many many many brilliant people out there.
Hi I would change doctors thats not the way to go about things stuffing more pills at you, sounds to me that shes on the drugs companys pay role, I know that happens in the uk.
take care keep us posted
switch doctors. for sure.
thanks guys...im going to cancel my next appointment.....I really hope I can find a good doc close by...
Thank you again
I will keep you updated
Please do keep us updated.
I think switching would be best.
I'm lucky if I get to spend more than 10 minutes with my doctor however he knows what the hell he's talking about. I can't believe you were told it "happens right away". and her immediate response was to up the dosage. How long have you been on the first dosage?
Also as a patient I've come to learn that it's ok to go to a doctor with questions and actually feel that you've talked about things instead of being talked at. Go there informed. I find I get better responses from a doctor if I seem more knowledgeable instead of a little girl who deserves a pat on the head and should follow whatever the doctor says.
Can I have my cookie now??
lol. Prizma thats how I felt the three times I went to her. She was talking at me,
I worry when I look this stuff up because it makes me more nervous.. I took the lexapro for a week stopped for a day took it again for about a half a week and stopped....I didnt know if I should have taken it in the first place because of the doctor's reaction and treatment she gave me...I felt she was throwing it at me....here try this and see how it goes....not really talking to me about it. ...so I would contemplate whether or not to take it......and decided maybe I should really look for a good doctor who could really help me....Lexapro has less side effects she said...but it takes so long I have school and really cant function my anxiety gets so bad....I need something that will work faster than lexapro.........but then I think of the upside to lexapro and what Ive heard of lexapro on this forum is pretty good....but I feel I cant wait that long anymorre....Im just tired of feeling so crppy and scared. Thank you again for the ratemd website ...Im looking into it tonight and tomorrow Im going to try to schedule an appointment with a new and hopefully good, knowledgable doctor.
I'll let you know how it goes!